MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH; POWERED LASER SURGICAL INSTRUMENT

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH; POWERED LASER SURGICAL INSTRUMENT
Model Number 270 MICRON SINGLE USE HE
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Laser fiber broke and burned the resident's hand.

Brand Name
DORNIER MEDTECH
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
MDR Report Key22169254
Report Number22169254
Device Sequence Number15766819
Product Code GEX
UDI-Device Identifier00810116020744
UDI-Public(01)00810116020744
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/05/2025
Report Date (Section F) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number270 MICRON SINGLE USE HE
Device Catalogue NumberHOL270SHE
Device Lot NumberF3724S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight109 KG
Date Report Sent to FDA06/05/2025